My mother has dementia and recently started on seroquel. Now she’s waking with severe foot and heel pain. Any suggestions? - AgingCare.com

My mother has dementia and recently started on seroquel. Now she’s waking with severe foot and heel pain. Any suggestions?

Follow
Share

Could it be related to the med or her dementia?

4

Answers

Show:
Drugs.com doesn't give any side effects of Seroquel mentioning foot or heel pain.

But Seroquel can make you lightheaded and she could have fallen or twisted her ankle. A simple XRay would show if anything is broken.
Helpful Answer (0)
Reply to SueC1957
Report

My DH has extreme foot pain at bedtime too. Everything else has been ruled out, so I think it's Seroquel and/or another medication.
Helpful Answer (0)
Reply to jjariz
Report

My mom started putting Vicks on her heals. AND IT WORKED!
Helpful Answer (0)
Reply to Shantij
Report

Earlier on my mom would press her heals hard into the mattress at night. She started to get pressure ulcers on the back of her heals. We had to get special boots for her to sleep in that supported her heals off the surface. Maybe watch them carefully for any signs. Mom's had damage inside before it showed on the surface.
Helpful Answer (0)
Reply to Grammyteacher
Report